# SDR DALA2023072505990

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,984 hours, 32,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 FR 16LH HOLES #5 AND #6 DISCREPANCIES FOUND. CORRECTIVE ACTION: REPAIRED PER ERA 567055-14AD. (2881575)
